# SDR HEEA954864

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L
- Aircraft serial: 52037
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Defective
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKES TOO LONG FOR OVER TEMP. LIGHT TO COME ON.
